JournalszaaVol. 26, No. 2pp. 247–260

On Summands Properties and Minkowski Subtraction

  • D. Borowska

    Adam Mickiewicz University, Poznan, Poland
  • H. Przybycien

    Adam Mickiewicz University, Poznan, Poland
  • R. Urbanski

    Adam Mickiewicz University, Poznan, Poland
On Summands Properties and Minkowski Subtraction cover
Download PDF

Abstract

In this paper we generalise the Sallee theorem from [J. Geom. 29 (1987)(1), 1--11, Theorem 4.3] into non-symmetric sets and give its proof in the terms of \linebreak Minkowski subtraction.

Cite this article

D. Borowska, H. Przybycien, R. Urbanski, On Summands Properties and Minkowski Subtraction. Z. Anal. Anwend. 26 (2007), no. 2, pp. 247–260

DOI 10.4171/ZAA/1322